# SDR 7C7A2023021800013

- Difficulty date: February 18, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 59,432 hours, 73,156 cycles
- System (JASC): 3400 · Navigation System
- Part: Tcas System
- Part number: 6228971020
- Part serial: 975
- Condition: Failed
- Part time: 59,432 hours, 73,156 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TCAS FAIL IN FLIGHT.  R/R TCAS PROCESSOR
